Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Characterizing pseudoprimes for third-order linear recurrences

Author: William W. Adams
Journal: Math. Comp. 48 (1987), 1-15
MSC: Primary 11A51; Secondary 11-04, 11B37, 11Y11
MathSciNet review: 866094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper continues the work begun by D. Shanks and myself in [1] where certain cubic recurrences were used to give a very strong primality test. A complete characterization of the pseudoprimes for this test is given in terms of the periods of the corresponding sequences. Then these results are used to produce various types of pseudoprimes. A discussion of open problems is included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A51, 11-04, 11B37, 11Y11

Retrieve articles in all journals with MSC: 11A51, 11-04, 11B37, 11Y11

Additional Information

PII: S 0025-5718(1987)0866094-6
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia